I have been a lurker on this forum for a while now and I figured I should post my situation and see if anyone would be able to help me out.
Im 29. I started taking finasteride 1mg in April 2016 when I was 27. I continued to use it until November 2016, when I was without the drug for a week because I had to go back to the doctor to get me another prescription. After a week, I went back to the doctor got another prescription and started taking it again. but a couple day after I started retaking the drug on November 25, 2016 I woke up a different person. It was like someone switching off a light switch. I stopped taking the medication on November 25 2016.
I currently have a shit load of symptoms from this medication that has been with me for over a year now.
- Weird uncomfortable sensation in my Penis from time to time.
- Digestion issues. Its either pellets, diarrhea, or sometimes it feel like my stool is literally falling out my ass. Its like the muscles used to push my shit out are messed up some how.
- Zero sex drive. No Libido
- No erections while sleeping or when I wake up
- Physhical changes to penis size and scrotum size.
- Trouble sleeping at night - waking up multiple times per night
- Easier to get angry
I had NONE of these issues prior to taking finasteride. I was a 100% healthy male, now I can’t even fucking function correctly. I worked in IT and I had to quit my job because this was affecting it so much.
Here are my lab results.
Testosterone Free: 14.9
Estradiol: 876.8 <<<<<<<<<<<< WTF!
That’s all the labs my Urologist did. He said that in his 19 years of practice he has never seen anyone with estradiol levels that high. We did an ultrasound on my testicles to make sure I didn’t have a mass, which I didn’t.
Can someone please help and guide me in the right place. I need to get my life back on track, this drug has wasted 2 very valuable years in my life.